Welcome to the IKCEST

Modelirovanie i Analiz Informacionnyh Sistem | Vol.14, Issue.2 | | Pages

Modelirovanie i Analiz Informacionnyh Sistem

On Relaxation Polytope of 3-satisfiability Problem

B. V. Uryvaev  
Abstract

The properties of a polytope associated with the 3-satisfiability problem are investigated. Particularly, we prove that values of its vertice coordinates can be represented by fractions with arbitrarily large denominators.

Original Text (This is the original text for your reference.)

On Relaxation Polytope of 3-satisfiability Problem

The properties of a polytope associated with the 3-satisfiability problem are investigated. Particularly, we prove that values of its vertice coordinates can be represented by fractions with arbitrarily large denominators.

+More

Cite this article
APA

APA

MLA

Chicago

B. V. Uryvaev,.On Relaxation Polytope of 3-satisfiability Problem. 14 (2),.

References

Disclaimer: The translated content is provided by third-party translation service providers, and IKCEST shall not assume any responsibility for the accuracy and legality of the content.
Translate engine
Article's language
English
中文
Pусск
Français
Español
العربية
Português
Kikongo
Dutch
kiswahili
هَوُسَ
IsiZulu
Action
Recommended articles

Report

Select your report category*



Reason*



By pressing send, your feedback will be used to improve IKCEST. Your privacy will be protected.

Submit
Cancel